I was prescribed hydrocodone (lortabs) 5mg by my doc when i was 8 wks (2 refills/ 20 pills each). I had an ovarian cyst that was causing severe pain. Well, I have scoliosis and a pinched nerve in my back. It didn't bother me that bad before I was pregnant, now that I'm 7 months, the extra weight really makes it worse. So I've been buying them from people I know (and I know what they all look like bc my ex used to get them all the time) I NEVER TAKE MORE THAN ONE PER DAY, and that's if I'm hurting really bad. So is it bad that I do this, could it hurt my baby? My risks for birthdefects are like one in 1,000 (I got tested for them and they don't run in my family).
Asked by Anonymous at 8:37 PM on Aug. 1, 2009 in Pregnancy
Answer by Skye-Angel at 10:15 PM on Aug. 1, 2009
Answer by Anonymous at 8:40 PM on Aug. 1, 2009
Answer by SmileyMoo at 8:41 PM on Aug. 1, 2009
Answer by staciandababy at 8:43 PM on Aug. 1, 2009
at seven months I think the chances of you making him "retarded" as the above poster put it is slim, do I advise it, do i think its ok, NO. That is an addictive drug which is running though your babies blood stream right now, Right now his liver can't process that kind of thing, which is why so many children are born addicted to those type of drugs, Obviously since your doctor is NOT prescribing them, the pain you have isn't bad enough for him to see fit to give them to you. Before you consider this type of "treatment" or lack there of, I would talk to your doctor, there are other less dangerous things to be taking or DOING to ease your back pain. Back pain is a part of pregnancy, that's just how it is. For a pinched nerve your doctor could prescribe a anti inflammatory drug to ease the pressure off that nerve, which is SAFER than a narcotic. Rethink your situation, and think less about you, and more about the baby!
Answer by JnCV at 8:46 PM on Aug. 1, 2009
Answer by momma_marian at 8:47 PM on Aug. 1, 2009
Answer by Anonymous at 8:50 PM on Aug. 1, 2009
Answer by Anonymous at 8:53 PM on Aug. 1, 2009
Answer by momofsaee at 8:53 PM on Aug. 1, 2009
Answer by Anonymous at 8:54 PM on Aug. 1, 2009